Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WaveWetSand

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About WaveWetSand

  • Rank
    Junior Member
  1. After about four months or so, I've ended accutane with 20mg being my highest dose. It has tamed the acne and even if I do get any now, it's not as bad. I couldn't bear with it anymore because it would make me irritable. My scar at the end of my nose is still there but I guess I'll just have to deal with it. Maybe I'll get another chemical peel after my skin isn't so sensitive from accutane but I think there isn't much I can do about the scar. I feel I've at least tried to get the acne unde
  2. WaveWetSand

    Day 59

    I've increased the accutane to 20mg a day. I notice that my skin has gotten a little more sensitive. I was doing threading instead of waxing but my dermatologist said it would be okay to wax. He was wrong. I did my eyebrows and it turned red and started to flake off. I guess I'll have to do threading instead. My skin isn't really dry but my lips flake off a little bit. When I initially started the accutane I felt a little off and agitated but it went away after a while. My depression has
  3. WaveWetSand

    Day 26

    I saw my dermatologist yesterday. He told me that if I wanted to increase it, I could do one day 10mg and the next day 20mg and then 10mg again..etc. He doesn't mind going slowly. The max dosage would be about 60mg for me. I have dry skin, dry lips and stiffness in my right wrist that makes it want to bend forward towards my wrist. Weird. That's basically it.
  4. WaveWetSand

    Day 17

    Emotionally, it has been steady and nothing I can't handle. I've noticed dry skin and dry lips but my acne hasn't got any better or worse. I'm seeing my dermatologist on the 21st of April and we're probably going to increase the medication. The dry skin and lips is what I can live with. I just hope that I don't get too anxious with anxiety or emotionally unsettled with an increase that I can't handle taking it.
  5. WaveWetSand

    Day 10

    The uneasiness wasn't so bad today. My skin is starting to flake. A little bit after I took my accutane today, I noticed a burning, itching sensation on my skin. I'm postponing my naturopath visit because I feel it may do more harm than good right now. Aside from the pimples/cysts I get, I have a lot of clogged pores. I wonder what it'll look like when all the stuff starts coming out. So far I haven't seen much of a change in my acne.
  6. WaveWetSand

    Day 8

    I still feel anxiety. Sometimes I feel unstable. I think my anti-depressant medication is now too high. I have to reduce it even more. It's to address the rapid shift in my mood. I'm still sensitive to sugar and caffeine. I'm looking into methods of controlling this uneasiness that I feel. I know essential fatty acids have a calming effect on me so I'll be doing that. I'm seeing a naturopath soon but I have to be really careful and if things still don't fall into place, I'm seeing a doct
  7. WaveWetSand

    Day 7

    Although accutane doesn't substitute an anti-depressant it isn't making my depression worse. I think in a way it's making it a little better because I know I'm doing something for my skin. Yesterday I had a little morning anxiety but today I felt fine. I think my body is adjusting to the medication thankfully but I still notice a sensitivity to sugar. I can handle coffee a little better. I don't feel edgy. My cold is also getting better and I'm feeling better. I had a little bit of a head
  8. WaveWetSand

    Day 5

    I woke up feeling anxious but it went away. Otherwise, today was a better for me. I've just got a cold and I've been sneezing, coughing and blowing my nose all the time. I've got headaches too but I think it's from the cold. Great timing . It seems like after the initial dose, the side effects have improved. I'm hoping that any future side effects that I do have will be bearable so I can take accutane. Every time I down a pill I think about what kind of damage I could potentially be doing
  9. WaveWetSand

    Day 4

    I woke up feeling angry for no reason. It went away but on and off I've felt on edge. Sometimes unstable even. I discussed this with my doctor and he told me to stay on it for about a week or so and if nothing changes, to get off the accutane. I have headaches too. I feel worn out. That may also be because I caught a cold about the same time I started taking the accutane but the mood changes are without a doubt because of the accutane. I haven't noticed any changes to my skin yet. If thi
  10. I'm having a better morning. I've noticed that accutane seems to interact with my anti-depressants, b-complex and I'm more sensitive to sugar so I think I'm stopping the vitamins, decreasing one of my anti-depressants, reducing sugar and take accutane separate with any medications. I feel less depressed so I want to make sure I'm not taking too many meds that'll make me sick. I tend to react to medication quite rapidly and I have to respond to it as it comes. If I get depressed I'll up my me
  11. WaveWetSand

    Day 3

    I've been getting a little agitated and anxiety. I've felt on edge so I'm taking the accutane a little later on in the day to see if that makes a difference. I hope the agitation doesn't get worse because I really want to go ahead and take the accutane. I woke up earlier than usual again today. I'm not depressed but I'm edgy.
  12. WaveWetSand

    Day 2

    One of my major concerns about accutane was depression but so far what I've noticed is that I'm less depressed. I don't know if it's because I'm just relieved I'm doing something that could clear my acne for good or the accutane is actually making my depression better. I did get a little mad from a phone call today and I couldn't shake it off for a while but I don't think the aggressive feelings were because of accutane. I slept less than usual too but it might have been coincidence. Other t
  13. WaveWetSand

    Day 1

    So I've taken the accutane. Actually it's the generic form of accutane called Clarus and I'm starting at a very low dose of 10mg. It's been two hours since I took it and so far the only thing I've felt is a tingling, burning, itchy sensation on my skin. Particularly on my face. But if this is one of the only side-effects I'm going to get, I can live with that. I just hope it doesn't thin my hair...
  14. Thank you! I hope it's for the best.
×